IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1677

Title: Note on Radius Problems for Certain Class of Analytic Functions
Authors: Uyanik, Neslihan
Owa, Shigeyoshi
Keywords: Analytic Function
Starlike Function of Order Alpha
Cauchy-Schwarz Inequality
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 5, (2010), 553p-560p
Abstract: The object of the present paper is to discuss some radius properties.
Description: MSC 2010: 30C45
URI: http://hdl.handle.net/10525/1677
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num5-2010-553p-560p.pdf150.65 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback